New Mexico, 2016

Damaging Wind in New Mexico, June 15, 2016

June 15, 2016 · NWS ABQ · 1 event in 1 county or zone

A weak moisture surge into far southeast New Mexico on the 16th combined with strong daytime heating and instability to generate a few strong thunderstorms. Most of these storms produced heavy rainfall and small hail within Chaves, Roosevelt, and Curry counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A weak moisture surge into far southeast New Mexico on the 16th combined with strong daytime heating and instability to generate a few strong thunderstorms. Most of these storms produced heavy rainfall and small hail within Chaves, Roosevelt, and Curry counties. One storm in particular around Portales produced a downburst wind gust to 60 mph. Sustained winds were close to 50 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 15, 2:30 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 15, 2:30 PM MST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT WED JUN 15 2016

.SYNOPSIS...
High pressure will build into NM from the south through Friday
and take up residence over the state this weekend. The high will
elongate from west to east next week with models differing on
where the center of high pressure will be.

Isolated thunderstorms over our southeast zones through this
evening then dry weather through at least the weekend. Some
opportunities for rain will come next week, via a back door cold
front and/or moisture seeping north from old Mexico.

&&

.DISCUSSION...
A few storms have developed in Chaves County this pm and are
moving northeast. The will continue into this evening as they
form along a dryline. Things should quiet down by midnight with
mild overnight low temperatures.

High pressure to our southeast will build north late this week,
forming a nice concentric high centered over NM this weekend. The
dryline across eastern NM Thursday morning will shift east in the
afternoon, with storms probably not forming until they get past
the TX border. It will be a close call though in places like
Clovis and Portales. Otherwise it will be dry and getting hotter
each day. The century mark will be common across much of the east
and will be around 100 in ABQ and FMN Saturday through Monday.
Winds will be mostly light.

Some opportunity for precipitation could return to the land of
enchantment next week. Models differ on the track of the high
with the GFS having it sit over the four corners area while the
ECMWF centers the high over southeast NM by the middle of next
week. Both try and drop a back door cold front into the northeast
early next week, possibly bringing some low level moisture behind
it. The other scenario would have subtropical moisture seep north
from Mexico next week, developing storms over the west and north.
For now will introduce convection over the western and northern
higher terrain Tuesday and expand it a bit on Wednesday. CHJ

&&

.FIRE WEATHER...
Hot, dry and unstable conditions to persist through the weekend as a
ridge of high pressure currently over Texas shifts northwestward
over NM. An exception will be a cluster of thunderstorms that will
continue to cross the SE plains this afternoon and evening, where
erratic wind gusts to 50 mph and up to a half inch of rain will be
possible in spots. Temperatures for the remainder of the week and
through the weekend will vary around 4 to 15 degrees above normal
with Haines reaching 5 and 6, and a few to several hours of single-
digit humidities each day. Strong southwest winds over southern and
eastern parts of the fire weather forecast area today will gradually
trend weaker daily through Saturday, before strengthening some on
Sunday.

Hysplit smoke trajectories for the Dog Head and North Fires show
smoke traveling northeastward tonight with impacts probable around
Magdalena, Socorro, Albuquerque, Santa Fe, the southern Sangre de
Cristo Mountains, and the E slopes of the NM Sangres.  See the
trajectories at www.srh.noaa.gov/abq/?n=forecasts-fireweather-dss ,
Ventilation tab, then HYSPLIT tab.

Late Sunday through early next week the upper high is forecast to
shift over the NM/CO border, and eventually near the Four Corners,
allowing better moisture into the state from the south and
southeast.  Winds will begin to strengthen on Sunday across the
east, then also over central areas early in the work week.  By
Monday and Tuesday locations along and east of the central mountain
chain will mostly have humidities remain above 15%, but readings
will remain under 15% farther west. With the better moisture will
come a slight chance for thunderstorms initially in the northern
mountains Monday as a trough exits the northern Rockies. Enough
moisture may then seep northward Tuesday for some drier variety
showers and storms over the western mountains, too.

44

&&

.AVIATION...
18Z TAF CYCLE
With the exception of smoke plumes lofting from notable wildfires
18 miles SW of Magdalena and 21 miles SE of KABQ, VFR conditions
are expected today and tonight. Gusty SW winds should fan the
fires effectively this aftn and early evening with pronounced
smoke plumes streaming to the NE around 20 mph. These could
impact airports near Magdalena, Socorro, Moriarty and Clines
Corners with periods of MVFR conditions. There is also a slight
chance of high-based, light and gusty showers and thunderstorms
over the SE plains this aftn and evening. Temperatures a few to 12
degrees above normal may cause density altitude problems both
today and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  49  90  51  93 /   0   0   0   0
Dulce...........................  40  85  37  87 /   0   0   0   0
Cuba............................  44  86  45  88 /   0   0   0   0
Gallup..........................  41  87  42  89 /   0   0   0   0
El Morro........................  40  85  41  86 /   0   0   0   0
Grants..........................  42  88  43  90 /   0   0   0   0
Quemado.........................  47  88  47  89 /   0   0   0   0
Glenwood........................  53  94  55  95 /   0   0   0   0
Chama...........................  39  79  37  81 /   0   0   0   0
Los Alamos......................  51  87  52  88 /   0   0   0   0
Pecos...........................  48  86  49  89 /   0   0   0   0
Cerro/Questa....................  44  81  43  84 /   0   0   0   0
Red River.......................  41  74  40  77 /   0   0   0   0
Angel Fire......................  33  78  34  82 /   0   5   0   0
Taos............................  42  86  41  88 /   0   0   0   0
Mora............................  48  85  48  88 /   0   5   0   0
Espanola........................  51  91  52  92 /   0   0   0   0
Santa Fe........................  53  86  53  88 /   0   0   0   0
Santa Fe Airport................  50  90  51  91 /   0   0   0   0
Albuquerque Foothills...........  59  90  60  92 /   0   0   0   0
Albuquerque Heights.............  60  92  62  94 /   0   0   0   0
Albuquerque Valley..............  57  94  59  96 /   0   0   0   0
Albuquerque West Mesa...........  57  94  59  95 /   0   0   0   0
Los Lunas.......................  58  95  60  95 /   0   0   0   0
Rio Rancho......................  58  93  59  94 /   0   0   0   0
Socorro.........................  59  97  62  98 /   0   0   0   0
Sandia Park/Cedar Crest.........  55  87  56  89 /   0   0   0   0
Tijeras.........................  55  92  56  92 /   0   0   0   0
Moriarty/Estancia...............  50  90  50  90 /   0   0   0   0
Clines Corners..................  53  87  52  88 /   0   0   0   0
Gran Quivira....................  54  90  54  91 /   0   0   0   0
Carrizozo.......................  60  93  61  94 /   0   0   0   0
Ruidoso.........................  55  87  56  89 /   0   5   0   0
Capulin.........................  53  90  53  91 /   0   5   0   0
Raton...........................  49  94  49  96 /   0   5   0   0
Springer........................  50  94  50  96 /   0   5   0   0
Las Vegas.......................  51  89  50  92 /   0   5   0   0
Clayton.........................  60  99  61 100 /   5   5   0   0
Roy.............................  55  94  55  96 /   0   5   0   0
Conchas.........................  62 100  63 100 /   0   0   0   0
Santa Rosa......................  61 100  61 100 /   0   0   0   0
Tucumcari.......................  64 103  63 103 /   5   5   0   0
Clovis..........................  63 100  63 100 /  10   5   5   0
Portales........................  64 101  65 101 /  10   5   5   0
Fort Sumner.....................  63 101  63 101 /   5   5   0   0
Roswell.........................  64 103  65 104 /  10   5   5   0
Picacho.........................  59  97  62  98 /   0   5   0   0
Elk.............................  58  90  60  93 /   0   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for the following
zones... NMZ107.

&&

40
Hazardous weather outlook, Jun 15, 4:59 AM MST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT WED JUN 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 7 PM MDT FOR THE
SANDIA...MANZANO...GALLINAS MOUNTAINS...CHUPADERA MESA AND
ESTANCIA VALLEY WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

ALSO THERE IS A SMALL CHANCE OF AN ISOLATED STRONG THUNDERSTORM OR
TWO ACROSS MAINLY SOUTHEAST ROOSEVELT AND CHAVES COUNTIES LATE
THIS AFTERNOON INTO THIS EVENING. STRONG WINDS AND HAIL WILL BE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INTENSE AFTERNOON HEAT OF ONE HUNDRED DEGREES OR HIGHER WILL BE
FAIRLY WIDESPREAD BY FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST
PLAINS OF NEW MEXICO. BY THE WEEKEND AND INTO AT LEAST EARLY NEXT
WEEK MOST OF THE EASTERN PLAINS AS WELL AS PORTIONS OF THE MIDDLE
AND LOWER RIO GRANDE VALLEY AND NORTHWEST PLATEAU WILL SEE THE
POTENTIAL OF TRIPLE DIGIT AFTERNOON HEAT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNING FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Jun 15, 1:11 PM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
211 PM MDT WED JUN 15 2016

NMZ537-538-152045-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
211 PM MDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE BACA AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 245 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF MESA...OR 27 MILES NORTH OF
ROSWELL...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL DE
BACA AND NORTH CENTRAL CHAVES COUNTIES.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 127 AND 145.

&&

LAT...LON 3359 10463 3375 10481 3415 10423 3394 10403
TIME...MOT...LOC 2011Z 231DEG 44KT 3376 10456

40
Special weather statement, Jun 15, 2:06 PM MST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT WED JUN 15 2016

NMZ538-152130-
CHAVES COUNTY PLAINS-
306 PM MDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES COUNTY UNTIL
330 PM MDT...

AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF ELKINS...OR 25 MILES NORTHEAST
OF ROSWELL...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKINS.

&&

LAT...LON 3349 10424 3367 10440 3403 10398 3367 10375
TIME...MOT...LOC 2105Z 231DEG 49KT 3366 10426

40
Special weather statement, Jun 15, 3:19 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
419 PM MDT WED JUN 15 2016

NMZ501>540-162230-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
419 PM MDT WED JUN 15 2016

...PROLONGED VERY HOT AND DRY PATTERN THROUGH EARLY NEXT WEEK...

A VERY HOT AND DRY WEATHER PATTERN WILL DOMINATE THE AREA THROUGH
EARLY NEXT WEEK.  ALREADY TOASTY TEMPERATURES WILL CONTINUE TO
STEADILY INCREASE THROUGH THE WEEKEND...WITH SATURDAY AND SUNDAY
EXPECTED TO BE THE HOTTEST DAYS OF 2016 AND...IN SOME AREAS..JUST
SHY OF RECORD VALUES.  MAXIMUM TEMPERATURES WILL VARY FROM THE 80S
TO LOWER 90S IN THE HIGHER ELEVATIONS...WITH MID 90S TO NEAR 105 AT
THE LOWER ELEVATIONS. THIS WILL BE A SIGNIFICANT HEAT WAVE FOR MID-
JUNE THAT WILL LIKELY EXTEND INTO MUCH OF NEXT WEEK. SUBTLE
INCREASES IN MOISTURE SHOULD TAKE THE EDGE OFF THE HEAT
BEGINNING TUESDAY OR WEDNESDAY.

IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS
PHYSICAL ACTIVITY.  YOUR BODY CAN LOSE UP TO A GALLON OF WATER AN
HOUR THROUGH PERSPIRATION.  DRINK PLENTY OF FLUIDS TO AVOID
DEHYDRATION.  ALCOHOLIC AND CAFFEINATED BEVERAGES CAN INCREASE THE
RATE OF WATER LOSS IN YOUR BODY...INCREASING THE RISK OF HEAT
EXHAUSTION OR STROKE.  WEAR LIGHTWEIGHT...LIGHT-COLORED...LOOSE-
FITTING CLOTHING.  WEAR A HAT TO SHIELD YOURSELF FROM THE SUN... AND
USE A SUNSCREEN TO REDUCE POSSIBLE SUNBURN.

PETS CAN ALSO SUCCUMB TO THE EFFECTS OF EXCESSIVE HEAT.  ENSURE PETS
HAVE ADEQUATE DRINKING WATER AND A SHADY PLACE TO REST.  DO NOT KEEP
PETS IN CARS WITH WINDOWS ROLLED UP...EVEN PARTIALLY.  TEMPERATURES
INSIDE A CAR WITH THE WINDOWS UP CAN REACH OVER 150 DEGREES
QUICKLY...RESULTING IN HEAT STROKE AND DEATH.

SMOKE FROM ON-GOING WILDFIRES WILL ALSO BE A CONCERN. IF HEAVY SMOKE
IS PRESENT...OUTDOOR ACTIVITIES SHOULD BE MINIMIZED. REMEMBER...YOUR
EYES ARE YOUR BEST TOOLS TO DETERMINE IF IT IS SAFE TO BE OUTSIDE.

VISIBILITY UNDER 5 MILES...IF YOU CAN SEE LESS THAN 5 MILES...THE
AIR QUALITY IS UNHEALTHY FOR YOUNG CHILDREN...ADULTS OVER AGE
65...PREGNANT WOMEN...AND PEOPLE WITH HEART AND/OR LUNG DISEASE...
ASTHMA OR OTHER RESPIRATORY ILLNESS...THEY SHOULD MINIMIZE OUTDOOR
ACTIVITY.

VISIBILITY JUST ABOUT 3 MILES...YOUNG CHILDREN...ADULTS OVER AGE
65...PREGNANT WOMEN...AND PEOPLE WITH HEART AND/OR LUNG DISEASE...
ASTHMA OR OTHER RESPIRATORY ILLNESS SHOULD AVOID ALL OUTDOOR
ACTIVITIES.

VISIBILITY ABOUT 1 MILE... IF YOU CAN SEE LESS THAN 1 MILE THAT
MEANS THE AIR QUALITY IS UNHEALTHY FOR EVERYONE. PEOPLE SHOULD
REMAIN INDOORS AND AVOID ALL OUTDOOR ACTIVITIES INCLUDING RUNNING
ERRANDS. UNLESS AN EVACUATION HAS BEEN ISSUED...STAY INSIDE YOUR
HOME...INDOOR WORKPLACE...OR IN A SAFE SHELTER.

KJ/CHJ
Special weather statement, Jun 15, 3:31 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 PM MDT WED JUN 15 2016

NMZ534>536-152300-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
431 PM MDT WED JUN 15 2016

...A THUNDERSTORM OUTFLOW WILL AFFECT CURRY...NORTHEASTERN ROOSEVELT
AND SOUTHERN QUAY COUNTIES WITH STRONG WINDS AND BLOWING DUST...

AT 428 PM MDT...A DISSIPATING THUNDERSTORM HAS EMITTED A WALL OF
STRONG WINDS SPREADING NORTHEAST OVER THE EASTERN PLAINS OF NEW
MEXICO. ABRUPTLY SHIFTING AND GUSTY WINDS WILL PRODUCE AREAS OF
BLOWING DUST WITH REDUCED VISIBILITY.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS OUTFLOW BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...QUAY...FARWELL...TEXICO...DORA...GRADY...
CAUSEY...HOUSE AND BROADVIEW.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 322 AND 326.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.

LAT...LON 3370 10345 3408 10345 3444 10356 3456 10395
      3517 10390 3499 10334 3472 10304 3374 10305
TIME...MOT...LOC 2228Z 192DEG 27KT 3473 10372

SHOEMAKE

The radar

The Cannon AFB radar (KFDX), 57 km away, was scanning. The volume nearest the first event began at 22:41 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Roosevelt

When
June 15, 3:40 PM MST to 3:45 PM MST
Where
Roosevelt County, Portales Arpt
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
34.150, -103.410

Portales.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2016Every state in 2016This day in weather historyWarnings in New Mexico, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 629996.